MathSciNet Relay Station
MathSciNet bibliographic data
MR376052 (51 #12238) 82.60 (60K35)
Ellis, Richard S. Concavity of magnetization for a class of even ferromagnets. Bull. Amer. Math. Soc. 81 (1975), no. 5, 925–929.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement